# SDR HNAA2013062100354

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,499 hours, 61,088 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, F/A NOTICED FAINT SMOKE ODOR, BLEEDS SELECTED OFF AND ODOR DISSIPATED.  MX FOUND CRACKED DUCT IN APU EXHAUST DUCT.  ON FURTHER INSPECTION OF APU BLEED DUCT.  NO LEAKS WERE FOUND.  OIL WAS FOUND IN BLEED AIR SYS FROM NR 1 ENGINE.  R & R NR 1 ENGINE.  OK FOR SERVICE.
